Format

Send to

Choose Destination
See comment in PubMed Commons below
Pediatr Hematol Oncol. 2013 Feb;30(1):25-7. doi: 10.3109/08880018.2012.745178. Epub 2012 Dec 5.

Hepatopathy-thrombocytopenia syndrome after actinomycin-D therapy: treatment with defibrotide.

Author information

1
Pediatric Intensive Care Unit, Miguel Servet University Hospital, Zaragoza, Spain. juanfranciscoml@gmail.com

Abstract

We report a case of administration compassionate use defibrotide in a 13-year-old girl with Sinusoidal Obstructive Syndrome and thrombocytopenia, also known as Hepatopathy--Thrombocytopenia Syndrome (HTS) during chemotherapy for Wilms' tumor.

PMID:
23216129
DOI:
10.3109/08880018.2012.745178
[Indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for Taylor & Francis
    Loading ...
    Support Center